Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On 4th day of period. Got some brown discharge with stomach cramp. Any reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
HEYhey I'm on my period I been on for 4 days and its been light pink and some brown discharge on my pad but today it was light red and orange with some brown discharge and my stomach hurts on and off all day and since I been on my period I haven't been able to sleep at night and when I lay on my stomach and when I wake up it hurts so bad from me laying on my stomach but I can keep a pantie liner on all day and it wouldn't be much but my normal period is heavy and my stomach
make buublen noise on and off all day please help me
Posted Mon, 7 Jan 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
It is normal to have a gas and indigestion with mild pain abdomen during your periods. You can take an anti spasmodic to relieve your symptoms.
The light period that you are having for last four days is likely to be due to a mild hormonal disturbance. It is not suggestive of pregnancy. This flow is likely to increase over next few days.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor